# SDR MZZA97103

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 1U1084
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEL - FLT 875 - MAIN GEAR DOOR LIGHTS CAME ON AND DOORS OPENED WHEN GEAR HANDLE PUT IN OFF POSITION, AFTER TAKEOFF.  RECYCLED GEAR HANDLE AND ONLY MLG'S LOWERED AND MLG DOORS STAYED OPEN.  PUT GEAR DOWN AND AIR RETURNED BACK TO SEL.  TROUBLESHOT SYSTEM PER 32-32-0.  FOUND RT MLG DOOR FALLING WHEN GEAR HANDLE SELECTED TO 'OFF' POSITION.  LT MLG AND NLG SYSTEM CHECKED GOOD.  REF L/P 420-2512, 4202513, 4202510, AND 4202509 FOR PARTS CHANGE.  PERFORMED GEAR RETRACTION TEST PER MM 32-32-0.  ALL CHECKS GOOD NUMEROUS TIMES.  PERFORMED MANUAL EXTENSION ON SYSTEM TEST PER MM 32-34-0.  CHECKS GOOD REF L/O 4202514 AND 4202515 FOR FURTHER TEST ACCOMPLISHMENTS.
